Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Simple Test for Heteroscedasticity and Random Coefficient Variation

T. S. Breusch and A. R. Pagan
Econometrica
Vol. 47, No. 5 (Sep., 1979), pp. 1287-1294
Published by: The Econometric Society
DOI: 10.2307/1911963
Stable URL: http://www.jstor.org/stable/1911963
Page Count: 8
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Simple Test for Heteroscedasticity and Random Coefficient Variation
Preview not available

Abstract

A simple test for heteroscedastic disturbances in a linear regression model is developed using the framework of the Lagrangian multiplier test. For a wide range of heteroscedastic and random coefficient specifications, the criterion is given as a readily computed function of the OLS residuals. Some finite sampleevidence is presented to supplement the general asymptotic properties of Lagrangian multiplier tests.

Page Thumbnails

  • Thumbnail: Page 
1287
    1287
  • Thumbnail: Page 
1288
    1288
  • Thumbnail: Page 
1289
    1289
  • Thumbnail: Page 
1290
    1290
  • Thumbnail: Page 
1291
    1291
  • Thumbnail: Page 
1292
    1292
  • Thumbnail: Page 
1293
    1293
  • Thumbnail: Page 
1294
    1294